# SDR REXA200600006

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 13,006 hours, 11,756 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 20 DEGREES ON APPROACH.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
